# SDR CA960521008

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Seized
- Location: Nr 2 Eng
- Part time: 13,571 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)IN CRUISE, #2 ENGINE STOPPED SUDDENLY WITH NO WARNING OF UNUSUAL ENGINE PARAMETERS. RETURNED TO ALBUQUERQUE WITHOUT INCIDENT. INSPECTION REVEALED THE GAS GENERATOR SECTION SEIZED AND METAL CONTAMINATI ON OF THE OIL FILTER. THE POWER TURBINE ROTATES FREELY.
